# SDR DALA2022020800829

- Difficulty date: February 7, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 68,594 hours, 31,903 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3261 MAIN CABIN FR70 STR23 SEALING ANGLE ASSY IS CORRODED. CORRECTIVE ACTION: REPAIRED PER ER/A 597015-14 REV ORGINAL. (2113713)
